Pour vous authentifier, privilégiez eduGAIN / To authenticate, prefer eduGAIN

Higgs Hunting 2022

Europe/Paris
Zoom

Zoom

Description

For more information, please refer back to the main page of the workshop here: https://indico.ijclab.in2p3.fr/event/7779/overview

Registration: please use this form to register.

Organization: The workshop is expected to take place in "hybrid" mode, with both an in-person component in Orsay and Paris, and remote participation via zoom. Please register using the link above if you would like to take part in either format.

Discussions will be hosted on mattermost here: https://mattermost.web.cern.ch/higgs-hunting (please use this link to sign up first)

 

    • 10:25 AM 12:50 PM
      Chair: P. Sphicas (CERN & Athens)
      • 10:25 AM
        Prelude by the organizers 5m
      • 10:30 AM
        Theory Higgs and diHiggs production 45m
      • 11:15 AM
        Young Scientist Forum Part 1 (2 talks) 30m
      • 11:45 AM
        ATLAS CMS H(125) boson decays results 1h 5m
        • ATLAS 15m
        • CMS 15m
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 12:50 PM 2:25 PM
      Lunch 1h 35m
    • 2:25 PM 4:05 PM
      Chair: A. Gritsan (JHU)
      • 2:25 PM
        Prelude by the organizers 5m
      • 2:30 PM
        Young scientist forum part 2 (2 talks) 30m
      • 3:00 PM
        CMS ATLAS H(125) fermion decays results (including tth) 1h 5m
        • CMS 15m
        • ATLAS 15m
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 4:05 PM 4:30 PM
      Coffee break 25m
    • 4:30 PM 7:00 PM
      Chair : H. Haber (UC Santa Cruz)
      • 4:30 PM
        Prelude by the organizers 5m
      • 4:35 PM
        Higgs and CP violation 30m
      • 5:05 PM
        Young Scientist Forum part 3 (4 Talks) 1h
      • 6:05 PM
        Historical presentations 55m
    • 10:25 AM 12:40 PM
      Chair: S. Heinemeyer (IFT Madrid)
      • 10:25 AM
        Prelude by the organizers 5m
      • 10:30 AM
        Young Scientist Forum part 4 (2 Talks) 30m
        Speakers: A.D.Loeliger (Wisconsin) , A.Salvador (Barcelona) , Adrian Salvador Salas (IFAE BIST Barcelona)
        • Measurement of differential Higgs boson cross section with the ditau decay channel at CMS 12m
          Speaker: A.D.Loeliger (Wisconsin)
        • Search for heavy charged Higgs bosons decaying into top and bottom quarks in the ATLAS detector 12m
          Speakers: A.Salvador (Barcelona) , Adrian Salvador Salas (IFAE BIST Barcelona)
      • 11:00 AM
        ATLAS CMS BSM and rare H(125) - including Hcc Hnunu decays 1h 40m
        Speakers: A.Attikis (Univ. of Cyprus) , A.Milic (Toronto) , Alexandros Attikis , Dr Ke Li (University of Washington) , Sven Heinemeyer (IFT/IFCA (CSIC))
        • ATLAS additional scalar bosons 15m
          Speaker: K.Li (Seattle, Washington)
        • CMS additional scalar bosons 15m
          Speaker: A.Attikis (Univ. of Cyprus)
        • ATLAS rare H(125) and BSM decays 15m
          Speaker: A.Milic (Toronto)
        • CMS rare H(125) and BSM decays 15m
          Speaker: B.Marzocchi (Northeastern Univ.)
        • 3 transparencies of comparison 5m
        • Discussion 35m
    • 12:40 PM 2:15 PM
      Lunch 1h 35m
    • 2:15 PM 3:50 PM
      Chair: A-M. Magnan (Imperial College)
      • 2:15 PM
        Prelude by the organizers 5m
      • 2:20 PM
        CMS joker talk : Di-Higgs searches with b quarks 25m
        Speakers: Loukas Gouskos (CERN) , Loukas Gouskos (CERN)
      • 2:45 PM
        Vector Boson Scattering 1h 5m
        Speakers: A.Vagnerini (Univ. of Turin & INFN) , Anne-Marie Magnan (Imperial College (GB)) , N.Lorenzo Martinez (LAPP, Annecy) , Narei LORENZO MARTINEZ
        • ATLAS 15m
          Speakers: N.Lorenzo Martinez (LAPP, Annecy) , Narei LORENZO MARTINEZ
        • CMS 15m
          Speaker: A.Vagnerini (Univ. of Turin & INFN)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 3:50 PM 4:15 PM
      Coffee break 25m
    • 4:15 PM 6:50 PM
      Chair: K. Koeneke (Freiburg)
      • 4:15 PM
        Prelude by the organizers 5m
      • 4:20 PM
        Young Scientist Forum part 5 (3 Talks) 45m
        Speakers: Davide Zuliani (Padova) , J.Michel (MIT) , Johannes Michel (MIT Center for Theoretical Physics) , Johannes Michel (MIT Center for Theoretical Physics) , M.Ramos (Lisbon)
        • Searches for SM and exotic Higgs decays at LHCb 12m
          Speaker: D.Zuliani (Padova)
        • Resummation in gluon fusion Higgs production 15m
          Speaker: J.Michel (MIT)
        • RG effects in SMEFT 12m
          Speaker: M.Ramos (Lisbon)
      • 5:05 PM
        CMS ATLAS general H combination 1h 5m
        Speakers: C.Zhou , Karsten Köneke (University of Freiburg) , M.Bonanomi (LLR, Ecole Polytech., IN2P3-CNRS) , Matteo Bonanomi (LLR, École Polytechnique)
        • CMS H combination 15m
          Speakers: M.Bonanomi (LLR, Ecole Polytech., IN2P3-CNRS) , Matteo Bonanomi (LLR, École Polytechnique)
        • ATLAS H Combination 15m
          Speaker: C.Zhou (Wisconsin)
        • 3 transparencies of comparison 5m
        • Discussion 30m
      • 6:10 PM
        The Once and Future Higgs 40m
        Speaker: N.Craig (UC, Santa Barbara)
    • 10:25 AM 12:45 PM
      Chair: V. Martinez Outschoorn (U. of Massachusetts, Amherst)
      • 10:25 AM
        Prelude by the organizers 5m
      • 10:30 AM
        ATLAS joker talk : Recent result on HH bb tautau analysis 25m
        Speakers: T.Lenz (Bonn) , Dr Tatjana Lenz (Bonn)
      • 10:55 AM
        Young Scientist Forum part 6 (3 Talks) 45m
        Speakers: D.Guerrero Ibarra (Univ.of Florida) , P.Kumar Siddireddy (UC Santa Barbara) , Prasanna Siddireddy (UC Santa Barbara) , R.Hulsken (Grenoble)
        • Search for Higgs boson pair production decaying into yybb with the ATLAS detector 12m
          Speaker: R.Hulsken (Grenoble)
        • Search for non-resonant Higgs boson pairs in the four bottom quark final state at CMS 12m
          Speaker: D.Guerrero Ibarra (Univ.of Florida)
        • Search for lepton flavor violating decays of Higgs boson into mu-tau and e-tau final states with CMS 12m
          Speaker: P.Kumar Siddireddy (UC Santa Barbara)
      • 11:40 AM
        ATLAS CMS HH (results) 1h 5m
        Speakers: A.Cappati (LLR, Ecole Polytech.,IN2P3-CNRS) , Alessandra Cappati (LLR) , P.Bokan (DESY)
        • ATLAS 15m
          Speaker: P.Bokan (DESY)
        • CMS 15m
          Speaker: A.Cappati (LLR, Ecole Polytech.,IN2P3-CNRS)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 12:45 PM 2:20 PM
      Lunch 1h 35m
    • 2:20 PM 4:30 PM
      Chair: R. Nikolaidou (IRFU Saclay)
      • 2:20 PM
        Prelude by the organizers 5m
      • 2:25 PM
        Higgs report from Snowmass 30m
        Speaker: Dr Isobel Ojalvo (Princeton)
      • 2:55 PM
        Theory concluding talk 45m
        Speakers: L.Reina (Florida) , L.Reina (Florida)
      • 3:40 PM
        Experimental concluding talk 45m
        Speakers: P.Meridiani (Roma) , P.Meridiani (Roma) , Paolo Meridiani